Coulomb-distorted plane wave: Partial wave expansion and asymptotic forms

I. Hornyak, A. Kruppa

Research output: Contribution to journalArticle

Abstract

Partial wave expansion of the Coulomb-distorted plane wave is determined and studied. Dominant and sub-dominant asymptotic expansion terms are given and leading order three-dimensional asymptotic form is derived. The generalized hypergeometric function 2F2(a, a; a + l + 1, a - l; z) is expressed with the help of confluent hypergeometric functions and the asymptotic expansion of 2F2(a, a; a + l + 1, a - l; z) is simplified.

Original languageEnglish
Article number053502
JournalJournal of Mathematical Physics
Volume54
Issue number5
DOIs
Publication statusPublished - May 7 2013

Fingerprint

hypergeometric functions
elastic waves
Plane Wave
Asymptotic Expansion
plane waves
Partial
Confluent Hypergeometric Function
Generalized Hypergeometric Function
expansion
Three-dimensional
Term
Form

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Coulomb-distorted plane wave : Partial wave expansion and asymptotic forms. / Hornyak, I.; Kruppa, A.

In: Journal of Mathematical Physics, Vol. 54, No. 5, 053502, 07.05.2013.

Research output: Contribution to journalArticle

@article{18c660c466ad4281a01a818acaba7844,
title = "Coulomb-distorted plane wave: Partial wave expansion and asymptotic forms",
abstract = "Partial wave expansion of the Coulomb-distorted plane wave is determined and studied. Dominant and sub-dominant asymptotic expansion terms are given and leading order three-dimensional asymptotic form is derived. The generalized hypergeometric function 2F2(a, a; a + l + 1, a - l; z) is expressed with the help of confluent hypergeometric functions and the asymptotic expansion of 2F2(a, a; a + l + 1, a - l; z) is simplified.",
author = "I. Hornyak and A. Kruppa",
year = "2013",
month = "5",
day = "7",
doi = "10.1063/1.4803027",
language = "English",
volume = "54",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "5",

}

TY - JOUR

T1 - Coulomb-distorted plane wave

T2 - Partial wave expansion and asymptotic forms

AU - Hornyak, I.

AU - Kruppa, A.

PY - 2013/5/7

Y1 - 2013/5/7

N2 - Partial wave expansion of the Coulomb-distorted plane wave is determined and studied. Dominant and sub-dominant asymptotic expansion terms are given and leading order three-dimensional asymptotic form is derived. The generalized hypergeometric function 2F2(a, a; a + l + 1, a - l; z) is expressed with the help of confluent hypergeometric functions and the asymptotic expansion of 2F2(a, a; a + l + 1, a - l; z) is simplified.

AB - Partial wave expansion of the Coulomb-distorted plane wave is determined and studied. Dominant and sub-dominant asymptotic expansion terms are given and leading order three-dimensional asymptotic form is derived. The generalized hypergeometric function 2F2(a, a; a + l + 1, a - l; z) is expressed with the help of confluent hypergeometric functions and the asymptotic expansion of 2F2(a, a; a + l + 1, a - l; z) is simplified.

UR - http://www.scopus.com/inward/record.url?scp=84878601770&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84878601770&partnerID=8YFLogxK

U2 - 10.1063/1.4803027

DO - 10.1063/1.4803027

M3 - Article

AN - SCOPUS:84878601770

VL - 54

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 5

M1 - 053502

ER -